# SDR CALA2014050290952

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 58,478 hours, 6,768 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EEL LIGHTS OUT, 4 EACH.  CHANGED THE PACK WHEN ONLY THE TOP TWO WERE OUT.  NOW NONE OF THE FOUR LIGHTS WILL RUN.  REPLACED POWER SUPPLY M79 20 IAW SSM 33-51-04.
